# SDR FDEA201301220159

- Difficulty date: January 22, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 92,593 hours, 30,915 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

EXTENDING FLAPS 35 FOR LANDING, RECEIVED A LEVEL 2 SLAT DISAGREE AND FLAP DISAGREE ALERTS. TRIED SECOND TIME.  ON SECOND ATTEMPT,  FLAPS AND SLATS EXTENDED NORMAL WITH NORMAL LANDING,  INBOUND PILOT OPS CHECKED THE FLAP/SLAT SYS WITH  NORMAL OPS ON SECOND TIME.  PERFORMED FLAPS ADJUSTMENT AND TEST IAW MM 27-50-00-5-1, ITEM D FLAP HYD ACTUATION SYS OPERATED NORMAL.  FCC SENSOR READOUT WITHIN TOLERANCE OF -2 DEGREES.  ACFT OK FOR SERVICE.
